# SDR CALA2013090290889

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 71,991 hours, 26,338 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE & REPLACE FUSELAGE SKIN REPAIR AT BS1580-1600 BETWEEN STRINGER 19R-20R. MAJOR REPAIR ACCOMPLISHED.  WORK ACCOMPLISHED MCN ON NR 26146.  RII ACCOMPLISHED.  REPAIR IR PART MARKED IAW ECRA 5361-01065.
